Diabetes

Question
Posted by: Delia | 2012-09-23

Q.

Diabetic hubby-sudden thickness of the toughe

hubby age 54yrs on Humulin for the past 10yrs-healthy- no weight less etc- goes for check ups- he complained a about a sudden thickness of the toughe-could you give em some advice.
Thanks delia

Expert's Reply

A.

Diabetes expert

Dear Delia

Sudden thickness of the tongue is a difficult symptom, and reflects potentially a reaction to a new medication or potentially a stroke, which gives the impression of a thick tongue.Suggest seeing your doctor for a formal assessment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.